Journal article icon

Journal article

THE APPLICATION OF THE ANNNI MODEL TO POLYTYPIC BEHAVIOR

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1107/S0108768184002469

Authors


Journal:
ACTA CRYSTALLOGRAPHICA SECTION B-STRUCTURAL SCIENCE
Volume:
40
Issue:
OCT
Pages:
448-454
Publication date:
1984-01-01
DOI:
ISSN:
0108-7681
Source identifiers:
383277
Pubs id:
pubs:383277
UUID:
uuid:6b669936-180c-4f35-9991-98a245cd6ef6
Local pid:
pubs:383277
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP